# SDR FDEA200906252299

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57863251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED FASTENER HOLES 5 AND 6 AND DAMAGED HOLE 8 IN CENTER WEB OF FRAME 44.  REPAIR PERFORMED BY OVERSIZING THE HOLES 5 AN 6 AND COUNTERSINKS HOLE 8, NDT FOR CRACK FREE CONDITION AND INSTALLING CONICAL WASHER IAW RAS 70520180/009/2009 ISS.A, APPROVED BY EA 6-5710-131226.
